# SDR N6WA2015010705

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 30,503 hours, 22,377 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT LAVATORY WARNING MSG.  NO VISIBLE SMOKE NOTED.  DEFERRED AFT LAVATORY SMOKE DETECTION SYS IAW MEL 26-16-01 CAT C.
